Jun 7, 2003
my t cells are strong, 650 but my viral load is 80,000. what should i do regards meds as i am not on any. i have some nausea and thats it.any advice would be appreciated.
Response from Dr. Holodniy
The current recommedations are that treatment should be started when the CD4 count is < 350 and/or the viral load is > 50,000. Your CD4 count is fine, but your viral load is a little higher than I would like to see it. I would probably recommend not starting yet and getting a few more points on the line. If the viral load is staying at that level and the CD4 count and percentage are starting to slip, then I would consider treatment sooner rather than later.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Eating Sperm Sign Of HIV AIDS
- Loose Stool After Swallowing Sperm Worried I Have HIV
- Pain In Urethra After Anal Fingering Worried I Have
- Sore On Mouth After Handjob Worried I Have HIV
- Vaginal Discharge After Licking Anus Worried I Have HIV
- Does Wart Remover Work For The Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.